# SDR CALA9701139

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CRACK ON UPPER WING STRINGER AT W/S 304 IN NR 1 FUEL TANK.  CUT OUT DAMAGED AREA AND INSTALLED A 'J' STIFFENER AS PER SRM 57-10-4 FIG 6.
